# SDR USAA011006

- Difficulty date: August 7, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Location: Bs 927
- Part time: 31,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FUOND SKIN DENTED 1 INCH BY 1.25 INCH BY .030 INCH, BS 927 STRINGER 21L.  FILLERS AND DOUBLER INSTALLED PER SRM 51-20-01 SRM 53-00-01.  (M)
